# SDR TRAX200800729

- Difficulty date: June 2, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 26,144 hours, 22,764 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

202.75 PRESSURE BULKHEAD IS CRACKED AT LOWER LT CORNER 1.0" ABOVE AND 1.0" BELOW CUTOUT FOR PARKING BRAKE CABLE.  COMPLIED WITH REO 601R-53-11-1412,  INSTALLED SERVICEABLE INSULATION BLANKETS IAW AMM 25-81-01-400-801.  COMPLIED WITH EC/TC REO 601R-53-11-1412 IAW REO 601R-53-11-1412.  (A)
